Thanks Joanne, It is an important issue and one that we all need to be aware of since a lot of us take these drugs. I, too, am concerned about the long term use of these drugs. Several weeks ago, I had to increase my Klonopin for several days before I got my botox and it had a chance to kick in. I've cut it back down again and plan to decrease it a little more in a week or so. I think that I will be able to use it at a lower dose than the .5mg, twice a day that I am on now. It was interesting to note that they felt that the equivalent of .5 mg. of Klonopin was 10mg of Valium. I would like to be able to use it periodically and not on a daily basis. I'm going to work on that. Maybe there are other things that I can do instead of popping a pill. No one should just stop their medications, though. But the less we can take, the better off we will be in the long run. Thanks for posting the site.
Shirley in AR.
PS If anyone tries to post to Joanne's post, you will need to shorten the subject line. Just delete part of it and then it will post.
--modified by Shirley-Arkansas-USA at Mon, Jun 04, 2001, 18:01:43